# SDR DXTA2023070690380

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0227
- Aircraft time: 3,754 hours, 2,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: TESTED NORMAL FIRST FLIGHT OF DAY YESTERDAY AND TODAY. WHILE IN MDW, ANOTHER LATITUDE CAPTAIN ASKED IF HE COULD CHECK EMER LIGHTS TO COMPARE BRIGHTNESS, WHICH I COMPLIED WITH. HE TURNED OUR EMER LIGHTS SWITCH ON AND NOTHING ILLUMINATED. I TRIED IT MYSELF AND SAME EFFECT. I CONTACTED MX AND HE ASKED ME TO ATTEMPT W2 POWER DOWN, WHICH I DID, AND AGAIN NO ILLUMINATION OF ANY LIGHTS.
